Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What is the cause of cramps after stopping intake of gynaset ?

stopped gynaset. cramps . i am bad shape. pls help
Asked On : Tue, 19 Jul 2011
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You haven't provided proper history of your problems. Have you been having irregular periods. Gynaset is known to cause withdrawal bleeding with cramps after it's withdrawal or stoppage. You can take pain killer muscle relaxant like Meftal spas under medical supervision for relief from cramping pain. Drink plenty of water. Avoid lifting heavy weights or excessive work. Take rest. Consult your Doctor if the pain does not subside or bleeding is heavy.
Answered: Tue, 19 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor